Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bloated feeling, shortness of breath, stomach hardness. OHS and mitral valve repair done in the past. Help?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hello...I had a OHS a year ago and had my mitral/tri valves i am feeling bloated or feel full when I drink water and eat...and I am short of breath when I am walking or after I had walked and thats when my stomach feels so hard..upper stomach right below my sternum...but being on coumadin/potassium I cannot not eat certain foods etc...I do take Tums that helps sometimes...but I just want to eat something that will soothe that uncomfortable feeling...going to see my Gastroenterologist dr in a week...and its getting worst everyday...I dont know what to do for now...and also I did test for H. Plyori and had to take alot of anitbiotics about 3 years ago...that could be causing it to act back up...and I just want to feel better...if I didnt have that feeling I would feel good every day...its ruining my daily life...i just stay home now...but I would like to know what I can eat and help me from getting an ulcer!!
Posted Mon, 10 Jun 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 7 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

You are having dyspeptic symptoms and since you had to take antibiotics for H.pylori infection three years ago, there are chances that there is recurrence of the infection. Get tested for it again. Potassium can also cause ulcer disease.

The best thing to do is get an upper GI endoscopy done.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor